Skip to main content
Research

Publications: Dr Shengwen Wang

Wang S, Wang Y ( 2018 ) . Integrability of scalar curvature and normal metric on conformally flat manifolds . Journal of Differential Equations vol. 265 , ( 4 ) 1353 - 1370 .
Allen B, Hernandez-Vazquez L, Parise D, Payne A, Wang S ( 2018 ) . Warped tori with almost non-negative scalar curvature . Geometriae Dedicata vol. 200 , ( 1 ) 153 - 171 .
Mramor A, Wang S ( 2018 ) . On the Topological Rigidity of Compact Self-shrinkers in ℝ3 . International Mathematics Research Notices vol. 2020 , ( 7 ) 1933 - 1941 .
Wang S ( 2018 ) . Round spheres are Hausdorff stable under small perturbation of entropy . Journal für die reine und angewandte Mathematik (Crelles Journal) vol. 2020 , ( 758 ) 261 - 280 .